# SDR VNAA202408070027

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: CC670387461
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR LOWER AFT CORNER SEAL RETAINER IS SEVERELY CORRODED.   REMOVED DAMAGED AFT BAGGAGE BAY DOOR LOWER AFT CORNER SEAL RETAINER PN: CC670-38746-1 IAW CRJ-700 SRM 51-42-06-001-001-A01.  INSTALLED NEW SERVICEABLE AFT BAGGAGE BAY DOOR LOWER AFT CORNER SEAL RETAINER PN: CC670-38746-1 IAW CRJ-700 SRM 51-42-06-001-001-A01.
